Alert archive / Texas / Red Flag Warnings in 2011

Red Flag Warning 6, NWS Corpus Christi, TX

March 11, 201113 counties in Texas

NWS Corpus Christi, TX issued this red flag warning at Mar 11, 2011, 4:10 AM CST for 13 counties in Texas. It took effect at Mar 11, 2011, 12:00 PM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 11, 2011, 4:10 AM CST (10:10 UTC)
In effect from
Mar 11, 2011, 12:00 PM CST
Expired
Mar 11, 2011, 6:00 PM CST
In force
6 hr
Issued by
NWS Corpus Christi, TX

Counties Bee County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX

The radar

The Corpus Christi radar (KCRP), 59 km from the middle of the area, began a volume at 10:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 10.2 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2011-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2011-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3583 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

650 
WWUS84 KCRP 111010
RFWCRP

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
410 AM CST FRI MAR 11 2011

...DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON FOR SOUTH TEXAS...

.LOW PRESSURE DEVELOPING IN THE FRONT RANGE OF THE ROCKIES WILL
RESULT IN BREEZY CONDITIONS ACROSS SOUTH TEXAS ON FRIDAY. DESPITE
THE STRONG SOUTHERLY TO SOUTHEASTERLY WINDS...AFTERNOON HUMIDITY
VALUES ARE FORECAST TO BECOME CRITICALLY LOW. ALTHOUGH SUSTAINED 
WINDS ARE EXPECTED TO REMAIN BELOW THE 25 MPH CRITERION...GUSTS
MAY BECOME FREQUENT OVER PORTIONS OF SOUTH TEXAS WHICH MAY RESULT
IN RED FLAG CONDITIONS OVER THE COASTAL BEND AND THE BRUSH COUNTRY.


TXZ245-247-111115-
/O.CAN.KCRP.FW.A.0003.110311T1800Z-110311T2300Z/
ARANSAS-CALHOUN-
410 AM CST FRI MAR 11 2011

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE
FIRE WEATHER WATCH. 

SOUTH TO SOUTHEAST WINDS ARE EXPECTED TO INCREASE TO AROUND 15 MPH
WITH GUSTS TO BELOW 25 MPH THIS AFTERNOON. RELATIVE HUMIDITY VALUES
WILL FALL TO AROUND 40 PERCENT IN THE AFTERNOON. 

THE COMBINATION OF THESE RELATIVE HUMIDITY AND WIND CONDITIONS
WILL RESULT IN A CONTINUED ELEVATED FIRE DANGER THREAT FOR THE
NORTHERN COASTAL BEND. RESIDENTS ARE URGED TO EXERCISE CARE WITH
RESPECT TO ALL OUTDOOR ACTIVITIES THIS AFTERNOON AND EARLY EVENING
THAT COULD INADVERTENTLY CAUSE WILDFIRES. AVOID THE USE OF WELDING
OR GRINDING EQUIPMENT NEAR WEEDS...GRASS AND DRY BRUSH. IN
ADDITION...AVOID PARKING VEHICLES IN TALL...DRY GRASS AND WEEDS
THAT COULD BE IGNITED.

$$

TXZ229>234-239>244-246-112015-
/O.UPG.KCRP.FW.A.0003.110311T1800Z-110311T2300Z/
/O.NEW.KCRP.FW.W.0006.110311T1800Z-110312T0000Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-REFUGIO-
410 AM CST FRI MAR 11 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS EVENING. 

SOUTH TO SOUTHEAST WINDS OF 15 TO 25 MPH WITH GUSTS TO 30 MPH ARE
EXPECTED TO DEVELOP THIS AFTERNOON. AFTERNOON HUMIDITY VALUES
WILL DROP TO 30 TO 35 PERCENT ACROSS THE COASTAL PLAINS AND 12 TO
25 PERCENT ACROSS THE BRUSH COUNTRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS ARE URGED TO EXERCISE CARE WITH RESPECT TO ALL OUTDOOR
ACTIVITIES THIS AFTERNOON THAT COULD INADVERTENTLY CAUSE WILDFIRES.
AVOID THE USE OF WELDING OR GRINDING EQUIPMENT NEAR WEEDS...GRASS
AND DRY BRUSH. IN ADDITION...AVOID PARKING VEHICLES IN TALL...DRY
GRASS AND WEEDS THAT COULD BE IGNITED. DO NOT TOSS CIGARETTE BUTTS
ON THE GROUND. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE
DEPARTMENT OR LAW ENFORCEMENT OFFICE.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

TMT
1 follow-up statement
484 
WWUS84 KCRP 112020
RFWCRP

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
220 PM CST FRI MAR 11 2011

...DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON FOR SOUTH
TEXAS...

.LOW PRESSURE DEVELOPING IN THE FRONT RANGE OF THE ROCKIES WILL
RESULT IN BREEZY CONDITIONS ACROSS SOUTH TEXAS THROUGH THE EVENING.
AFTERNOON RELATIVE HUMIDITY VALUES ARE FORECAST TO BE CRITICALLY
LOW OVER THE COASTAL PLAINS AND BRUSH COUNTRY. ALTHOUGH SUSTAINED WINDS
ARE EXPECTED TO REMAIN BELOW THE 25 MPH CRITERION...GUSTS TO 25
MPH MAY BECOME FREQUENT OVER PORTIONS OF SOUTH TEXAS WHICH SHOULD RESULT
IN RED FLAG CONDITIONS OVER THE COASTAL BEND AND THE BRUSH
COUNTRY.

TXZ229>234-239>244-246-120000-
/O.CON.KCRP.FW.W.0006.000000T0000Z-110312T0000Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-REFUGIO-
220 PM CST FRI MAR 11 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING.

SOUTH TO SOUTHEAST WINDS OF 15 TO 25 MPH WITH GUSTS TO 30 MPH ARE
EXPECTED TO DEVELOP THIS AFTERNOON. AFTERNOON HUMIDITY VALUES
WILL DROP TO 30 TO 40 PERCENT ACROSS THE COASTAL PLAINS AND 12 TO
25 PERCENT ACROSS THE BRUSH COUNTRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS ARE URGED TO EXERCISE CARE WITH RESPECT TO ALL OUTDOOR
ACTIVITIES THIS AFTERNOON THAT COULD INADVERTENTLY CAUSE
WILDFIRES. AVOID THE USE OF WELDING OR GRINDING EQUIPMENT NEAR
WEEDS...GRASS AND DRY BRUSH. IN ADDITION...AVOID PARKING VEHICLES
IN TALL...DRY GRASS AND WEEDS THAT COULD BE IGNITED. DO NOT TOSS
CIGARETTE BUTTS ON THE GROUND. REPORT WILDFIRES QUICKLY TO THE
NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

ZF

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this red flag warning went out at Mar 10, 11:45 PM CST, 4 hours 25 minutes earlier.

Area forecast discussion, Mar 10, 11:45 PM CST, 4 hours 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1145 PM CST THU MAR 10 2011

.DISCUSSION...DID A REAL QUICK UPDATE FOR THE COASTAL COUNTIES FOR
TEMPERATURES AS FORECAST LOWS HAVE BEEN REACHED IN A FEW AREAS.
GRIDDED PRODUCTS AND ZFP OUT.

&&

.PREV DISCUSSION... /ISSUED 1129 PM CST THU MAR 10 2011/

DISCUSSION...SEE 06Z AVIATION DISCUSSION.

AVIATION...SURFACE RIDGE MOVING INTO THE WESTERN GULF WILL BRING
SOUTHERLY WINDS TO ENTIRE AREA...WITH WINDS INCREASING BY LATE
MORNING ALL AREAS AND BECOMING GUSTY AS SURFACE LOW DEVELOPS AND
DEEPENS OVER THE LEE OF THE ROCKIES. STARTING OF THE INVERSION AOA
SUNSET SHOULD TAPER WIND GUSTS BUT SOUTHERLY WINDS AOA 11 KNOTS
SHOULD CONTINUE. OTHER THAN SOME CIRRUS COMING IN TOMORROW AND
SOME SCATTERED SC NEAR THE COAST AFTER 12/00Z...RELATIVELY QUIET
TAF FORECAST.

PREV DISCUSSION... /ISSUED 911 PM CST THU MAR 10 2011/

DISCUSSION...ADJUSTED TEMPERATURES (DOWN) MAINLY OVER THE INLAND
AREAS...BASED ON CURRENT TEMPERATURES AND DEW POINTS. WINDS ARE
AND ARE NOT EXPECTED TO BE AS STRONG AS LAST NIGHT...SO
TEMPERATURES OVER INLAND LOCATIONS SHOULD BE ABLE TO BOTTOM OUT
SOME MORE...ESPECIALLY SINCE DEW POINTS ARE SEVERAL DEGREES LOWER.
OTHERWISE NOT MUCH GOING ON SO NOT MUCH TO CHANGE AT THIS TIME.
MARINE FORECAST FINE FOR NOW. GRIDDED PRODUCTS AND ZFP OUT...CWF
TO FOLLOW SHORTLY.

FIRE WEATHER...NEW NAM MODEL STILL KEEPING WINDS BELOW RED FLAG
CRITERION ON FRIDAY...AND NAM-MOS GOING A TAD LOWER TOO.
THUS...WILL NOT RAISE TO RED FLAG WARNING YET...AS IT APPEARS THAT
IF CONDITIONS ARE MET FOR FRIDAY THEY WILL HAVE TO BE IN
FREQUENT GUSTS. WILL LET MID SHIFT LOOK AT NEW GFS/CANADIAN/ECMWF
TO SEE IF RFD SUFFICIENT OR IF RED FLAG CONDITIONS WILL BE MET AND
WARNING REQUIRED (LOOKS MORE LIKE THE FORMER NOW BUT COULD BE
CLOSE WITH GUSTS).

PREV DISCUSSION... /ISSUED 509 PM CST THU MAR 10 2011/

DISCUSSION...SEE AVIATION SECTION BELOW.

AVIATION...VFR CONDITIONS WILL PREVAIL THROUGH FRI. HIGH PRESSURE
WILL MOVE E WITH A SE FLOW DVLPG AND STRENGTHENING BY FRI
AFTERNOON...WITH GUSTS RANGING FROM 20-25KT.

PREV DISCUSSION... /ISSUED 303 PM CST THU MAR 10 2011/

SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...THE CENTER OF THE
SURFACE HIGH PRESSURE WILL MOVE EAST OVERNIGHT AND BE LOCATED NEAR
LOUISIANA BY 12Z ON FRIDAY. THIS WILL CAUSE NE WINDS THIS EVENING
TO VEER TO THE SE OVERNIGHT WITH LIGHT ONSHORE FLOW. ANOTHER NIGHT OF
CLEAR SKIES AND CALM WINDS WILL RESULT IN LOWS IN THE MID 40S
TONIGHT. NO FOG IS EXPECTED OVERNIGHT AS THE SURFACE MOISTURE IS
LIMITED. EXPECT INCREASING SE WINDS AND WARMER HIGHS OVER THE CWA
ON FRIDAY AFTERNOON AS SURFACE LOW PRESSURE SYSTEM DEEPENS OVER
THE SOUTHERN PLAINS. THE COMBINATION OF SUSTAINED WINDS AROUND 20
KNOTS WITH 10-TO-40 PERCENT RH VALUES DURING THE AFTERNOON WILL
CREATE AN ELEVATED FIRE DANGER. WILL KEEP THE FIRE WEATHER WATCH
GOING FOR FRIDAY AFTERNOON. LATER SHIFTS MAY UPGRADE TO A RED
FLAG WARNING IF STRONGER WINDS ARE EXPECTED. DEWPOINTS WILL
GRADUALLY INCREASE INTO THE 50S ALONG THE COASTAL PLAIN BY LATE
AFTERNOON. LOWS ON FRIDAY NIGHT WILL BE WARMER DUE TO THE
INCREASED LOW LEVEL MOISTURE. THE NAM AND GFS BOTH FORECAST A 30
KNOT LLJ ON FRIDAY NIGHT WHICH SHOULD PREVENT FOG FORMATION.

LONG TERM (SATURDAY THROUGH THURSDAY)...MAIN CHALLENGE IN THE LONG
TERM WILL BE MODELS HANDLING OF SHORTWAVE OUT OF THE PLAINS SUNDAY
AND INTO THE MISSISSIPPI RIVER VALLEY MONDAY...AND HOW FAR SOUTH
CORRESPONDING COLD FRONT MAKES IT ON MONDAY. AHEAD OF THE
SYSTEM...WILL SEE A GRADUAL MOISTENING OF THE LOWER LEVELS BENEATH
INVERSION OVER THE WEEKEND WITH BREEZY CONDITIONS CONTINUING ON
SATURDAY ACROSS PORTIONS OF THE COASTAL BEND AND EASTERN BRUSH
COUNTRY. NOT ALL THAT IMPRESSED WITH PRECIP CHANCES SUNDAY AND
TRIMMED POPS BACK TO ONLY 10 PERCENT. LOWS WILL MODIFY BACK INTO THE
UPPER 50S AND EVENTUALLY 60S THROUGH THE WEEKEND AND INTO MONDAY
MORNING...WITH HIGHS REMAINING IN THE 70S AND 80S...AND HUMIDITY
VALUES INCREASING.

REGARDING SHORTWAVE TROUGH...ECMWF AND NOW THE GEM ARE NOW
INDICATING AS THE SHORTWAVE EXITS THE PLAINS IT WILL DEEPEN MOVING
INTO THE LOWER MISSISSIPPI RIVER VALLEY...AND THUS BRING A COLD
FRONT NEAR OUR NORTHERN CWA MONDAY/MONDAY NIGHT...AND THEN WASHING
IT OUT TUESDAY. THE GFS IS NOW THE OUTLIER BUT HAS BEEN CONSISTENT
WITH A MORE ZONAL PATTERN AND THE FRONT REMAINING WELL NORTH OF THE
AREA. WILL SIDE SLIGHTLY CLOSER TO THE ECMWF/GEM/ECM ENSEMBLE
SOLUTION AND SHOW THE FRONT CLOSER TO THE NORTHERN AREA ON
MONDAY/MONDAY NIGHT THAN IS INDICATED BY GFS. ECMWF DOES DHOW THE
CAP ERODING...WHILE THE GFS WEAKENS IT TO SOME DEGREE WITH MOISTURE
DEPTH INCREASING. THERE IS MODEST SYNOPTIC SCALE FORCING THAT DOES
COME ACROSS THE CWA MONDAY (EVEN WITH A COMPROMISED SOLUTION) AND
WITH THE FRONT IN THE VICINITY AND CAP ERODING THINK A CONTINUATION
OF A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS FOR MONDAY IS
WARRANTED.

FRONT...WHEREVER IT ENDS UP...DOES WASH OUT TUESDAY AND A QUICK
RETURN FLOW SETS UP MIDWEEK. PERIODS OF MOSTLY CLOUDY AND HUMID
CONDITIONS WITH ABOVE NORMAL TEMPS WILL PREVAIL TUESDAY THROUGH
THURSDAY...ALONG WITH A PERSISTENT SOUTH TO SOUTHEAST FLOW. WILL
KEEP FORECAST DRY FOR NOW BEYOND MONDAY.

MARINE...SE WINDS WILL BE 15 TO 20 KNOTS OVER THE COASTAL WATERS
ON FRIDAY AFTERNOON ASSOCIATED WITH INCREASING ONSHORE FLOW. THE
NAM AND GFS FORECAST THE LLJ TO STRENGTHEN TO 35 KNOTS ON FRIDAY
NIGHT WHICH WILL LIKELY RESULT IN SCA CONDITIONS IN THE OFFSHORE
COASTAL ZONES.

FIRE WEATHER...MAY CONCERN ON FRIDAY AFTERNOON IS THE BREEZY SE
WINDS ALONG WITH VERY LOW RELATIVE HUMIDITY VALUES...ESPECIALLY
ALONG THE WEST RIO GRANDE PLAINS. WHILE RH VALUES ARE LOW ENOUGH
TO WARRANT AN RFW...WINDS ARE EXPECTED TO BE JUST BELOW THE
THRESHOLD. THUS...WILL KEEP IN THE CURRENT FIRE WEATHER WATCH AND
LATER SHIFTS MAY UPGRADE TO AN RFW IF WINDS ARE LATER FORECAST TO
BE STRONGER.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    43  77  58  77  63  /   0   0   0  10  10
VICTORIA          41  76  55  76  61  /   0   0   0  10  10
LAREDO            49  84  58  90  66  /   0   0   0  10  10
ALICE             42  80  55  83  62  /   0   0   0  10  10
ROCKPORT          48  69  62  74  65  /   0   0   0  10  10
COTULLA           41  84  52  84  60  /   0   0   0  10  10
KINGSVILLE        42  78  56  82  63  /   0   0   0  10  10
NAVY CORPUS       52  69  62  75  66  /   0   0   0  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FRIDAY AFTERNOON FOR THE FOLLOWING ZONES:
     ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM WELLS...
     KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
     REFUGIO...SAN PATRICIO...VICTORIA...WEBB.

GM...NONE.

&&

GW/86...SHORT TERM
AK/84...LONG TERM
Hazardous weather outlook, Mar 10, 4:45 AM CST, 23 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
445 AM CST THU MAR 10 2011

GMZ230-235-250-255-270-275-TXZ229>234-239>247-111045-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
445 AM CST THU MAR 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE OFFSHORE WATERS THIS
MORNING. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FIRE WEATHER WATCH IS IN EFFECT FOR FRIDAY AFTERNOON. STRONG
SOUTHEAST WINDS OF 20 TO 25 MPH WITH GUSTS TO 30 MPH ARE EXPECTED TO
DEVELOP ON FRIDAY. AFTERNOON HUMIDITY VALUES WILL DROP TO 35 TO 40
PERCENT ALONG THE COAST AND 15 TO 25 PERCENT ACROSS THE BRUSH
COUNTRY AND WESTERN RIO GRANDE PLAINS.

SMALL CRAFT ADVISORIES CONDITIONS ARE EXPECTED TO DEVELOP ACROSS THE
GULF WATERS FRIDAY THROUGH SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

JM/CB

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 2:42 PM CSTSmall Craft AdvisoryCRP18 hr

Nearby

Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.